# SDR SWAA2022112976368

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 15,647 hours, 7,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE GIRT BAR INOP.   INSPECTED AND PERFORMED OPS CHK OF FWD SERVICE DOOR GIRT BAR PER AMM 25-66-00. OPS CHK GOOD NO DEFECTS NOTED.
